# SDR USAA20100719SB121

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - PILOT REPORTED THAT SEAT 13C EMERGENCY EXIT LIGHT ASSEMBLY WAS BROKEN/INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 13C.  OPERATIONAL CHECK GOOD.
